Skip to Content

User Reviews for Naloxone to treat Reversal of Opioid Sedation

Also known as: Narcan Nasal Spray Kloxxado

Naloxone has an average rating of 6.0 out of 10 from a total of 5 ratings for the treatment of Reversal of Opioid Sedation. 60% of those users who reviewed Naloxone reported a positive effect, while 40% reported a negative effect.

Naloxone Rating Summary

6.0/10 average rating

5 ratings from 2 user reviews.

Compare all 3 medications used in the treatment of Reversal of Opioid Sedation.

10
40%
9
0%
8
20%
7
0%
6
0%
5
0%
4
0%
3
0%
2
0%
1
40%
Mambos · Taken for less than 1 month September 15, 2017

Evzio (naloxone): “Product works as expected, very similar to auto-injected allergy medicines. Liquid is visible through clear glass window in center of unit that shows whether or not product is still in usable condition, instructions are written on side of container. Verbal instructions begin as soon as you begin step 1 by removing the cap, follow each step, up through, and including injection, and calling emergency help. Comes in approximately 1/2 inch wide rectangle shaped plastic case is about 2X3 inches. My script came w/two autoinjectors and one test unit for training, which is great. All these came in a canvas travel pouch with a CPR mouth barrier and rubber gloves.”

10 / 10
Was this helpful?YesNo
Pooh78 August 2, 2017

“Allergic reaction”

1 / 10
Was this helpful?YesNo
Bogder · Taken for less than 1 month December 17, 2016

“Due to my doctors not listening to my complaints about pain and my mental state,I decided to self medicate I obtained 2-50mg fentanyl patches which I applied and took a clonopin for mental reasons. Lo and behold the two drugs don't mix. At the ER my vitals started to crash,so they hit me with the naloxone. It snapped me right up and am still breathing today! My lesson learned (the hard way): don't play Doctor”

10 / 10
Was this helpful?YesNo

Frequently asked questions

A PA · Taken for less than 1 month November 28, 2016

Narcan Injection (naloxone): “Singularly, like being electrocuted for 30 minutes! I have CRPS and was getting IV Lidocaine Infusions, and was on heavy opoids.......I was near to unresponsive, but breathing, etc, but in a very deep sleep. Ambulance gave Naloxone. Set me on fire from head to toe, eyes, everything... I was screaming, no help given... People giving Narcan need to know more about CRPS (complex regional pain syndrome), or RSD (Reflex sympathetic dystrophy) Reflex sympathetic dystrophy , and the effects this drug has when reversing all pain meds. I believe it was totally unnecessary to use this. My vitals were fine.... Worst experience of my life, like being skinned and boiled alive. I'd rather die.”

1 / 10
Was this helpful?YesNo
Dobermanlover October 13, 2016

Narcan Injection (naloxone): “Severe withdraw pain for fire burns victim over 65 percent 3rd degree burns.R resulting in increase blood pressure and after several hours patient was able to sit up but not without extreme burning feeling as though the fire had just taken place.”

8 / 10
Was this helpful?YesNo

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.

Learn more about Reversal of Opioid Sedation

Drugs.com Health Center